American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(47J30) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 5 of 5 found      Go to page: 1

[1] L. Bayón, J. M. Grau, M. M. Ruiz and P. M. Suárez. Numerical approximation to ODEs using the error functional. Proc. Amer. Math. Soc. 140 (2012) 4295-4308.
Abstract, references, and article information
View Article: PDF

[2] Vy Khoi Le. A range and existence theorem for pseudomonotone perturbations of maximal monotone operators. Proc. Amer. Math. Soc. 139 (2011) 1645-1658. MR 2763754.
Abstract, references, and article information
View Article: PDF

[3] Ravi P. Agarwal, Kanishka Perera and Donal O'Regan. Positive solutions in the sense of distributions of singular boundary value problems. Proc. Amer. Math. Soc. 136 (2008) 279-286. MR 2350414.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Giovanni Anello. A note on a problem by Ricceri on the Ambrosetti-Rabinowitz condition. Proc. Amer. Math. Soc. 135 (2007) 1875-1879. MR 2286099.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Biagio Ricceri. A general multiplicity theorem for certain nonlinear equations in Hilbert spaces. Proc. Amer. Math. Soc. 133 (2005) 3255-3261. MR 2161147.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 5 of 5 found      Go to page: 1